# SDR 98ZZZX2345

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N112VT
- Make and model: Snias SA341G
- Aircraft serial: 1035
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: 341A35014821
- Condition: Loose
- Location: Mgb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION TO LOCATE IN-FLIGHT MEDIUM FREQUENCY VIBRATION, FOUND MGB INPUT PINION FLANGE FLEX COUPLING CRACKED AT AFT LAMINATE.  DURING INSPECTION OF THIS PART, FOUND 2 OUT OF 3 BOLTS THAT ATTACH FLEX COUPLING TO FLANGE HAD LOST TORQUE AND WERE STILL SAFTIED WITH COTTER PIN.  BOTH BOLTS COULD ROTATE FREELY.  THE THIRD BOLT WAS STILL TORQUED AND SAFTIED.  THIS PART DEFECT IS NOT CAUSE FOR A MEDIUM FREQUENCY VIBRATION IN THE AIRFRAME DUE TO THE ROTATIONAL SPEED.  AIRCRAFT DOES NOT FLY VERY OFTEN AND THE FLEX COUPLING FACE CANNOT BE SEEN DURING ROUTINE DAILY INSPECTIONS.
